I have been having "episodes" since May 2009, I am having my 5th one right now. One minute I will be fine, then all of a sudden I get dizzy and my eyes start ticking with almost every movement. I know when this happens now, a list of other symptoms will follow and it lasts from 5 or 6 days to two weeks. It's hard to explain the "ticking", but it's like when I move my eyes from one place to another, they will tick anywhere from 2 to 5 times and I can hear it like a snare drum with each tick. The worse feeling is when my eyes "tick", I can feel like a minor shock going through my whole body, even my heart. I am currently seeing a very good Nerologist/optomologist who has run all kinds of tests and tried several different medications but nothing seems to work. He's wondering if it has something to do with transmitters in the brain.
Have you ever heard of something like this? I'm beginning to feel like a medical mystery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.